# SDR AALA20021565

- Difficulty date: October 30, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE AT OVERWING EXITS THREE OVERHEAD AISLE EMERGENCY EXIT LIGHTS COME ON WITH POWER OFF.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
